Ask a doctor

How Long Do Botox Side Effects Last?

i had a botox injection 4 mounths ago because of excessive sweating on my palm and axillary. it was 500 units of dysport. and still i have nausea and i'm out of energy....plz help me...thx.

Doctor Answers (5)

Flu-like symptoms following Botulinum Toxin (Dysport or Botox)

+2

Flu like symptoms following Botulinum Toxin (Dysport or Botox) are reported as they are with almost any medication listed in the PDR. However, it should not last 4 months as the vast majority should have dissipated at this point in time. See your physician to search for another possible cause.


Chicago Plastic Surgeon
5.0 out of 5 stars 44 reviews

Prolonged fatigue and nausea after Botox

+2

Systemic symptoms (nausea, malaise, muscles aches and headache) occur uncommonly after botox or dysport and generally are gone after several hours to several days. Any symptoms that persist longer than this should be reported to your injection physician and to the manufacturer (Allergan for Botox and Medicis for Dysport). Persistent symptoms may be from other, more serious underlying diseases and patients with post botox injection symptoms lasting more than a few hours should be investigated by an internist, rhuematologist or neurologist (some one knowledegable on the botox side effects).

R. Stephen Mulholland, MD
Toronto Plastic Surgeon
4.5 out of 5 stars 20 reviews

Side effects of Botox

+2

If your side effects have lingered this long, it is unlikely to be due to Botox. Regardless, you should have your symptoms of fatigue and nausea evaluated by your primary care doctor for all causes.

Steven Hacker, MD
West Palm Beach Dermatologic Surgeon
5.0 out of 5 stars 4 reviews

You might also like...

Dysport effects

+1

Dysport like Botox usually wears off within 3-4 months. If you have fatigue and nausea it is most likely from another source. You probably should go see your internist.

Steven Wallach, MD
Manhattan Plastic Surgeon
4.5 out of 5 stars 17 reviews

Dysport or botox is not the cause of your nausea and fatigue. See your GP for a workup.

+1

Your GP doc can do a physical and labs to see why you are nauseated and fatigued but it is unlikely to have anything to do with the dysport or botox you got 4 months ago.

David Hansen, MD
Beverly Hills Dermatologic Surgeon
5.0 out of 5 stars 25 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.